Major® Aspirin / Acetaminophen / Caffeine Tablet, 1/BT

Availability:

SKU:

Barcode:

Weight:

Collections: Over the Counter Medications, Pain Relief

Product type: Over the Counter

Vendor: Major Pharmaceuticals

Tags: 100, 250, 65, Acetaminophen, Aspirin, Bottle, Caffeine, Major, mg, Over the Counter, Pain, Pain Relief, per, Relief, Strength, Tablet

$3.74

Notify me

Enter your email and we will inform you when the goods appear in stock

Description Delivery
PRODUCT FEATURES:
  • 250 mg of aspirin, 250 mg of acetaminophen and 65 mg caffeine
  • Compare to active ingredients in Excedrin Extra Strength
  • 100 tablets per bottle
  • Excedrin is a registered trademark of GlaxoSmithKline Consumer Health

PRODUCT SPECIFICATIONS:

VENDOR: Major Pharmaceuticals
VENDOR NUMBER: 00904513559
PRODUCT ID: 69632700
BRAND: Major®
UPC: 309045135594
ACTIVE INGREDIENTS: Acetaminophen / Aspirin / Caffeine
CONTAINER TYPE: Bottle
DOSAGE FORM: Tablet
GENERIC DRUG CODE: 10414
STRENGTH: 250 mg - 250 mg - 65 mg Strength
VOLUME: 100 per Bottle

SHIPPING INFORMATION:

HEIGHT: 3.9 Inch
WIDTH: 2.6 Inch
DEPTH: 2 Inch
WEIGHT: .23 lbs.
We offer 2-day shipping to over 90% of the country! Check our returns policy here.